# SDR AWXA200500381

- Difficulty date: April 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 17,554 hours, 6,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 22 L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 LT INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT THE WALL CONNECTOR OF SEAT ROW 22 LT, OPERATIONAL CHECK WAS GOOD.
